# SDR DALA2024031403349

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FOUND HEATED SLIDE FITTING (5DH) INOP. CORRECTIVE ACTION: HEATED SLIDE FITTING (5DH) REMOVED AND REPLACED AS PER A330 AMM 52-11-31. (0243996)
